Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 2, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Jul 3, 2018, 12:29 PM PDT for Siskiyou County, California. It took effect at Jul 4, 2018, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2018, 12:29 PM PDT (19:29 UTC)
- In effect from
- Jul 4, 2018, 2:00 PM PDT
- Expired
- Jul 4, 2018, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088 WWUS86 KMFR 031929 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 1229 PM PDT Tue Jul 3 2018 CAZ281-041315- /O.NEW.KMFR.FW.W.0002.180704T2100Z-180705T0300Z/ /O.NEW.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ Central Siskiyou County Including Shasta Valley- 1229 PM PDT Tue Jul 3 2018 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 281... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 281... The National Weather Service in Medford has issued a Red Flag Warning, which is in effect from 2 PM to 8 PM PDT Wednesday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Thursday afternoon through Thursday evening. * Impacts...A combination of strong winds and low humidity will create extreme fire growth potential. * Affected area: In California...The Shasta Valley portion of Fire Weather Zone 281 to include Weed and Grenada. * Counties affected:...Central Siskiyou County. * Wind...South 20 to 30 mph with gusts to 45 mph Wednesday and Thursday afternoon. * Humidity...12 to 16 percent Wednesday and Thursday afternoon. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ORZ624-041315- /O.NEW.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 1229 PM PDT Tue Jul 3 2018 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 624... The National Weather Service in Medford has issued a Fire Weather Watch, which is in effect from Thursday afternoon through Thursday evening. * Impacts: There is potential for a combination of strong winds and low humidity that would support extreme fire growth. * Affected area: In Oregon...Fire weather zone 624 to include Klamath Falls and Lakeview. * Counties affected: Southern and eastern Klamath and Western Lake Counties. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 15 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ285-041315- /O.NEW.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ Modoc County Except for the Surprise Valley- 1229 PM PDT Tue Jul 3 2018 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 285... The National Weather Service in Medford has issued a Fire Weather Watch, which is in effect from Thursday afternoon through Thursday evening. * Impacts...There is potential for a combination of strong winds and low humidity that would support extreme fire growth. * Affected area: In California...Eastern two thirds of Fire Weather Zone 285 to include Alturas. * Counties affected: Modoc. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 13 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Visit us at www.weather.gov/medford
3 follow-up statements
947 WWUS86 KMFR 041219 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 519 AM PDT Wed Jul 4 2018 CAZ281-042200- /O.CON.KMFR.FW.W.0002.180704T2100Z-180705T0300Z/ /O.CON.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ Central Siskiyou County Including Shasta Valley- 519 AM PDT Wed Jul 4 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 281... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 281... * Impacts...A combination of strong winds and low humidity will create extreme fire growth potential. * Affected area: In Northern CA...Shasta valley of Fire Weather Zone 281. * Counties affected:...Central Siskiyou County. * Wind...South 20 to 30 mph with gusts to 45 mph this afternoon and again Thursday afternoon. * Humidity...12 to 16 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ORZ624-042200- /O.CON.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 519 AM PDT Wed Jul 4 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 624... * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In South Central OR...the Klamath Basin, the Goose Lake Basin and the eastern part of the Fremont-Winema National Forest in Fire Weather Zone 624. * Counties affected: In South Central OR...Klamath...Lake. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 15 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ285-042200- /O.CON.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ Modoc County Except for the Surprise Valley- 519 AM PDT Wed Jul 4 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG GUSTY WIND WITH LOW HUMIDITY FOR FIRE WEATHER ZONE 285... * Impacts...There is potential for a combination of strong winds and low humidity that would support extreme fire growth. * Affected area: In Northern CA...part of Modoc County from the Blue Mountain, Canby and Adin eastward in Fire Weather Zone 285. * Counties affected: In Northern CA...Modoc. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 13 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Visit us at www.weather.gov/Medford
479 WWUS86 KMFR 042124 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 224 PM PDT Wed Jul 4 2018 CAZ281-050930- /O.UPG.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ /O.NEW.KMFR.FW.W.0003.180705T2000Z-180706T0300Z/ /O.CON.KMFR.FW.W.0002.000000T0000Z-180705T0300Z/ Central Siskiyou County Including Shasta Valley- 224 PM PDT Wed Jul 4 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 281... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 281... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 1 PM to 8 PM PDT Thursday. The Fire Weather Watch is no longer in effect. * Impacts...A combination of strong winds and low humidity with high fire danger will create extreme fire growth potential. * Affected area: In Northern CA...Shasta valley of Fire Weather Zone 281. * Counties affected:...Central Siskiyou County. * Wind...South 20 to 30 mph with gusts to 45 mph this afternoon and again Thursday afternoon. * Humidity...10 to 16 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ ORZ624-050930- /O.UPG.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ /O.NEW.KMFR.FW.W.0003.180705T2000Z-180706T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 224 PM PDT Wed Jul 4 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 1 PM to 8 PM PDT Thursday. The Fire Weather Watch is no longer in effect. * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In South Central OR...The Klamath Basin, the Goose Lake Basin and the eastern part of the Fremont-Winema National Forest in Fire Weather Zone 624. * Counties affected: In South Central OR...Klamath...Lake. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 15 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ CAZ285-050930- /O.UPG.KMFR.FW.A.0001.180705T2000Z-180706T0300Z/ /O.NEW.KMFR.FW.W.0003.180705T2000Z-180706T0300Z/ Modoc County Except for the Surprise Valley- 224 PM PDT Wed Jul 4 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 1 PM to 8 PM PDT Thursday. The Fire Weather Watch is no longer in effect. * Impacts...Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In Northern CA...Part of Modoc County from the Blue Mountain, Canby and Adin eastward in Fire Weather Zone 285. * Counties affected: In Northern CA...Modoc. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 13 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ Visit us at www.weather.gov/Medford
733 WWUS86 KMFR 050315 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 815 PM PDT Wed Jul 4 2018 CAZ281-051515- /O.EXP.KMFR.FW.W.0002.000000T0000Z-180705T0300Z/ /O.CON.KMFR.FW.W.0003.180705T2000Z-180706T0300Z/ Central Siskiyou County Including Shasta Valley- 815 PM PDT Wed Jul 4 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 281... * Impacts...A combination of strong wind and low relative humidity with high fire danger will create the potential for extreme fire growth potential. * Affected area: In Northern CA...The Shasta Valley in Fire Weather Zone 281, including Weed, Gazelle, Grenada, and Montague. * Counties affected:...Central Siskiyou County. * Wind...South 20 to 30 mph with gusts to 45 mph this afternoon and again Thursday afternoon. * Humidity...9 to 16 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ ORZ624-051515- /O.CON.KMFR.FW.W.0003.180705T2000Z-180706T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 815 PM PDT Wed Jul 4 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624... * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of any new and existing fires. * Affected area: In South Central OR...Fire Weather Zone 624. * Counties affected: In South Central OR...Klamath...Lake. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 15 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ CAZ285-051515- /O.CON.KMFR.FW.W.0003.180705T2000Z-180706T0300Z/ Modoc County Except for the Surprise Valley- 815 PM PDT Wed Jul 4 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... * Impacts...Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In Northern CA...Fire Weather Zone 285. * Counties affected: In Northern CA...Modoc. * Wind...South to southwest 15 to 20 mph with gusts to 30 mph. * Humidity...10 to 13 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ BTL Visit us at www.weather.gov/Medford
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 3, 8:51 AM PDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 3, 8:51 AM PDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Medford OR
851 AM PDT Tue Jul 3 2018
.DISCUSSION...The latest visible image shows clear skies over the
entire area. The exception is for some marine stratus over the
outer waters. Even then its expected to gradually move further
away and it should clear out by this afternoon. The forecast is on
track for today, so no changes are needed.
The main concern will be tomorrow and moreso Thursday in terms of
gusty winds in the Shasta Valley and eastside along with low
relative humidities. The combination of these two could result in
critical fire weather conditions. Details on this can be found in
the fire weather discussion below.
The upper trough will start to move inland over northwest
Washington late Friday afternoon. It still is not looking
favorable for thunderstorms east of the Cascades, simply because
it's not going to be unstable enough. The current forecast has a
slight chance of showers, but after a quick look at the model
soundings, there is a dry layer below 700mb, so there's a good
chance any precipitation may not reach the ground. We'll look at
this in more detail today. -Petrucelli
&&
.AVIATION...For the 03/12Z TAFs...VFR will prevail across the area
today. Gusty north winds are expected again today along the coast
with gusts to 30 kts, especially in the afternoon and evening. For
inland areas will not be as gusty as yesterday but, expect to see
some gusty north winds in the Douglas and Joesphine county areas as
well as over the coastal mountains. Late this evening and tonight,
winds will turn onshore and MVFR/IFR ceilings are expected along the
coast and at KOTH. -CC
&&
.MARINE...Updated 800 AM PDT Tuesday 03 July 2018...High pressure
offshore and a thermal trough at the coast will maintain north gales
and very steep hazardous seas south of Gold Beach through this
evening. The thermal trough will push inland today, allowing winds
to diminish from north to south tonight into Wednesday morning.
Mostly light south winds and relatively calm seas are expected
Thursday into Friday, as offshore low pressure tracks northwest of
the waters. Northerly winds will return this weekend. -BPN/CC
&&
FIRE WEATHER...Updated 500 AM PDT Tuesday, 3 July 2018...The
primary fire weather concerns this week will be continued low
afternoon RH with the addition of gusty winds Wednesday and Thursday
afternoon. A secondary concern will be moderate RH recoveries mainly
on the upper slope and ridges outside of Coos and Douglas counties.
Specifically, winds will be a concern at the Lobster Creek again
this afternoon into this evening. The reason for this is due to the
north to south orientation of Lobster Creek allowing winds to funnel
in, but north winds may not be as strong compared to Monday.
Southerly winds Wednesday through Friday are likely to be moderate
to locally strong and gusty, with a possibility of red flag weather
conditions for wind and RH being met from about the Shasta Valley
eastward. Wind gusts in the 25 to 35 mph range will be possible from
about the Shasta Valley eastward Wednesday and Thursday afternoons
and evenings, possibly lingering into Friday.
The latest guidance continues to show little instability east of the
Cascades Friday afternoon and evening. Models however show there
will be enough moisture for a broken sky east of the Cascades and a
few isolated showers cannot be ruled out east of the Cascades, but
no thunderstorms.
Confidence is strong for a period of hotter temperatures next week
with continued dry conditions. The operational models and the GFS
ensemble members all show a ridge shifting westward into our
forecast area. -FB
&&
.PREV DISCUSSION... /Issued 506 AM PDT Tue Jul 3 2018/
DISCUSSION...As the upper level trough lifts to the northeast,
our forecast area will come under westerly flow today then ridging
Wednesday and Thursday. This will lead to quick warming for inland
area today with more warming Wednesday and Thursday. Valleys to
the west of the Cascades could see high temperatures climbing into
the upper 80s with lower to mid 90s likely on July 4th.
Farther offshore, the low pressure is still on track to drop
inside 140W. As this happens, the area will transition from northwest
flow aloft, to moderate south to southwest flow. This will lead
to gusty southerly winds in the afternoons and evenings beginning
on Independence Day and continuing through Friday, especially east
of the Cascades and in northern California. With this pattern
change, expect cooler conditions to return to the coast,
especially south of Cape Blanco late tonight into Wednesday,
along with the return of the marine layer to that area.
For the Independence Day forecast, the low will be far enough
offshore, and moisture will be lacking for there to be any shower
or thunderstorm concerns. However, we expect Independence Day to
be breezy over most of the western valleys, and downright windy in
the Shasta Valley and other valleys east of the Cascades. Expect
similar conditions on Thursday with gusty afternoon/evening winds
and temperatures very similar to those on Wednesday.
On Friday, models are consistent at trying to move the low to the
north and east with the GFS showing it as an open trough. The GFS
also shows a reasonable amount of mid level moisture from the
700-500mb layer up from the the SF Bay area into NE California,
Lakeview and Burns OR. This bears watching as the GFS also shows a
series of short wave moving across the area. However forecast
atmospheric sounding shows this 700-500 layer to be quite stable.
We tried forced lifting in this layer and the result still shows
little convection potential. There is also one wild card in
Tropical Storm Fabio that could send more moisture up. The
forecast for Friday appears reasonable but bear in mind that the
forecast for Friday could change with the later package if models
start to show more instability.
Confidence is moderate that we will see a few degrees cooling
Friday and Saturday as the trough moves inland over WA and
northern OR. We will likely see a return to hot weather early next
week and the Four Corner high pressure builds. -FB
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.
CA...None.
Pacific Coastal Waters...Small Craft Advisory until 11 AM PDT Wednesday for PZZ356-376.
Gale Warning until 11 PM PDT this evening for PZZ356-376.
Small Craft Advisory until 5 AM PDT Wednesday for PZZ350-370.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 12:29 PM PDT | Fire Weather Watch | MFR | Modoc, Siskiyou | 26 hr |
| Jul 3, 2:14 PM PDT | Wind Advisory | MFR | Siskiyou | 33 hr |
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.